MAUDE Adverse Event Report: THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; TOTAL HIP ARTHROPLASTY

THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; TOTAL HIP ARTHROPLASTY
Model Number 10-33-0050
Health Effect - Clinical Code Irritation (1941)
Date of Event 05/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product malfunction.Based on details provided to the manufacturer it is not possible to determine the exact cause of the irritation.The surgeon opted to do a revision surgery as a preventative measure.
 
Event or Problem Description
Revision was conducted due to soft tissue irritation.Surgeon revised solid cup to a holed cup, screws, and a new neutral liner.A size 0, 36mm cocr head was exchanged as well for a size +4, 36mm cocr head.

Brand Name
INSITU TOTAL HIP SYSTEM
Common Device Name
TOTAL HIP ARTHROPLASTY
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron 44306
MDR Report Key8705587
Report Number3002498892-2019-00011
Device Sequence Number1821338
Product Code LPH
UDI-Device Identifier00816127023682
UDI-Public00816127023682
Combination Product (Y/N)N
PMA/510(K) Number
K161184
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Model Number10-33-0050
Device Catalogue Number10-33-0050
Device Lot Number1159F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2019
Initial Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR